# SDR 96FDEA00228

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FRAME BS 1050 BETWEEN STR 25 TO 26L LBL 30 WL 153.  REPAIRED DENT IN FRAME AT BS 1050 BETWEEN STR 25 TO 26L LBL 30 WL 153 PER FEDEX SRM 51-40-3 FIG 1.
